# SDR DHL2007786501

- Difficulty date: March 14, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,473 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7075T6
- Condition: Damaged
- Location: Bs 1323-1342
- Part time: 61,473 hours, 40,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIR STAIRS OUTER SKIN HAS A CREASE FWD OF BS 1323-1342, RBL 17-24.  CUT OUT DAMAGED AREA 2" BY 1.5" IAW B727 SRM 52-10-2 FIG 3.  FAB DOUBLER 16" BY 6.375" BY .050, 7075T6 AND FILLER 2" BY .75'BY .040" IAW B727 SRM 52-10-1 AND 52-10-2.  TREATED ALODINE AND PRIMED IAW B727 SRM 52-10-2.  INSTALLED DOUBLER REPAIR AT AFT AIRSTAIRS IAW B727 SRM 51-30-2.
